Unfortunately, even if there are indications for use of the preparation, you can not always use it. You can not use the product if you are allergic (hypersensitivity) to any component of this product or to other NSAIDs, including aspirin. It is contraindicated if you have ever occurred in the symptoms of allergy to acetylsalicylic acid (commonly known as aspirin) or other NSAIDs (eg, ibuprofen, ketoprofen). Sensitization it could manifest itself in the form of hypersensitivity reactions such as asthma attack, bronchospasm, allergic rhinitis, nasal polyps, angioneurotic edema or skin reactions, including urticaria, rash, erythema. Use of the product is contraindicated in patients: with active or recurrent peptic and / or duodenal bleeding or perforation, in that after use of NSAIDs – With severe hepatic impairment with severe renal failure and dialysis from gastrointestinal bleeding, cerebrovascular bleeding or other – With severe heart failure and · Pregnant women and breast-feeding. Should not be used in children and adolescents under 15 years of age.